# SDR UPS03840001

- Difficulty date: December 31, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  MAIN CABIN BEAR TRAP LOCATION SEAT TRACK F STA 774 HAS WORN SCALLOPS.  BLENDED SCALLOP AND FOUND OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED DAMAGE AREA IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED PLUG AND CHANNEL IAW DC8 SRM 51-3-0.
